# SDR SWAA2021021126927

- Difficulty date: October 29, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 57,662 hours, 30,458 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 143A7500
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR TO SIDEWALL SUPPORT AT FWD CARGO BAY BS500D - BS500A RBL23 WL157. / REMOVED AND REPLACED FLOOR SIDEWALL SUPPORT AT FCB BS 500D-500A RBL 23 WL 157 AS PER SRM 51-40-02-0G-0 AND DRAWING #143A7500; SIDEWALL SUPPORT WAS EVALUATED AND FOUND TO BE OUT OF LIMITS AS PER SRM. 53-00-53-1A-2. PARAGRAPH. 4A. FIG.103 DETAIL 'D'. MAX MATERIAL REMOVED IT'S MORE THAN 50% OF ALLOWABLE LIMIT
